# SDR SWAA2021030849071

- Difficulty date: February 15, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL HAS HOLE IN UPPER SURFACE ; 141BF. / INSTALLED REPAIR PLIES AT FLOOR PANEL 241BF REF B737-700 SRM 53-00-50-2R-3 PAGE 1. MATERIAL USED PO # 169653 AND PO # 1694548.
